- -

Finite trifactorized groups and pi-decomposability

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Finite trifactorized groups and pi-decomposability

Show full item record

Kazarin, LS.; Martínez-Pastor, A.; Perez Ramos, MD. (2018). Finite trifactorized groups and pi-decomposability. Bulletin of the Australian Mathematical Society. 97(2):218-228. doi:10.1017/S0004972717001034

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/104204

Files in this item

Item Metadata

Title: Finite trifactorized groups and pi-decomposability
Author: Kazarin, L. S. Martínez-Pastor, Ana Perez Ramos, Maria Dolores
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Embargo end date: 2018-10-31
Subjects: Finite groups , Products of subgroups , pi-decomposable groups , pi-structure , IUMPA
Copyrigths: Reserva de todos los derechos
Source:
Bulletin of the Australian Mathematical Society. (issn: 0004-9727 )
DOI: 10.1017/S0004972717001034
Publisher:
Cambridge University Press
Publisher version: http://dx.doi.org/10.1017/S0004972717001034
Project ID:
Ministerio de Ciencia e Innovación/MTM2014-54707-C3-1-P
Thanks:
The first author would like to thank the Universitat de Valencia for its warm hospitality and financial support during the preparation of this paper.
Type: Artículo

This item appears in the following Collection(s)

Show full item record